# SDR YENA2024021500268

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 06326
- Aircraft time: 38,307 hours, 7,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1700,LAX-FLL. 'AFT CABIN CREW REPORTED DIRTY SOCK SMELL SHORTLY AFTER TAKEOFF, FLIGHT DECK AWARE OF VERY SLIGHT ODOR THAT DISSAPATED QUICKLY; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE, NO PREVIOUS 30 DAY HISTORY, PILOT MENTIONED ON MX-270 A ANTI-ICE FLUID SMELL.'
